# SDR ASAA2022120241012

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 53,726 hours, 15,640 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Captain'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAP FLAG ON CAPT MFD. GROUNDED - YES. RESET RIGHT FMC REF B737-800 AMM 34-61-00-860-801. OPS TEST NORMAL.
